# SDR CA980908046

- Difficulty date: August 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 690D
- Propeller: Rotol R306382F7
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 3600431255
- Condition: Cracked
- Location: Cockpit
- Part time: 415 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WINDSHIELD OUTER GLASS CRACKED IN THE TOP RIGHT HAND CORNER.
